# SDR ASAA2019102863124

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 14,304 hours, 4,621 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT R SIDE OVERHEAT. GROUNDED - YES.  ACCOMPLISHED RESET PER QRH. LT STAYED OFF AFTER CHEKLIST COMPLETED.
